"Almost" Subsidy-Free Spatial Pricing in a Multi-Dimensional Setting

Dreze, Jacques, Le Breton, Michel, Savvateev, Alexei and Weber, Shlomo (2008) "Almost" Subsidy-Free Spatial Pricing in a Multi-Dimensional Setting. Journal of Economic Theory, 143 (1). pp. 275-291.

[img]
Preview
Text
Download (338kB) | Preview
Official URL: http://tse-fr.eu/pub/9643
Item Type: Article
Language: English
Date: November 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 18 Oct 2017 15:17
OAI ID: oai:tse-fr.eu:9643
URI: http://publications.ut-capitole.fr/id/eprint/1784

Actions (login required)

View Item View Item